# SDR ABXA080233

- Difficulty date: August 21, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N900AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47380
- Aircraft time: 61,260 hours, 64,674 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Vertical Gyro
- Part number: 258733512
- Part serial: 0055926
- Condition: Defective
- Location: E&E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

A COUPLE OF MINUTES AFTER GYRO FLAG, THERE WAS A STRONG ELECTRICAL HOT SMELL IN THE COCKPIT.  REPLACED NR 2 VERTICAL GYRO IAW DC9 MM 34-27-00-2.  INSPECTED WIRING AND CANNON PLUGS.  NO EVIDENCE OF OVERHEAT CONDITION.  RAN V.G. FOR 2 MINUTES WITH NO EVIDENCE OF ELECTRICAL OR HOT SMELL.
